hello,beenon 16mgs of suboxone going on 3 mths now,doing ok,just some side affects but dealing ok with those.i have also been on 2.5 mgs of xanax for 2 yrs.i take 1 at bedtime for sleep.my suboxone dr.says if i test positive for them next month no script,what do i do??only 1 a day and its 2.5 the little white ones.i have social phobia,i am prescribed 3 a day,but only take the 1 a day..any suggestions??
You are in a bind. You'll have to taper off the xanax if you decide to stop. I hate for you to screw up and not get your suboxone. When is the next appointment? Benzodiazepines can be detected in urine up to 6 weeks after stopping. So you may need to make a decision to taper soon.
Can the doctor who prescribes the xanax talk to the Suboxone doctor? Or are they one in the same? I wish I had a good suggestion but I'm at a loss. Please do not just stop the xanax, take at least a week to wean off, or you may run the risk of having a seizure. You will probably experience some insomnia without the xanax so don't be alarmed. You may find that you do just fine without it.
Dear Peace, I know the terrible feeling of anxiety, some alternatives would be the rx clonidine, which helps treat anxiety, rls, and insomnia and your subs doctor will likely give this to you to try in place of the anxiety. Another would be a low dose of some sort of anti depressant, and some talk therapy. I actually have panic/anxiety disorder but did heavy duty group and individual therapy as soon as I started subs and it really worked. I did have to be placed on a low dose of fluoxetine (generic prozac, 10 mgs) and I do much better on the NON extended version, the extended release is not so calming for me, the non extended keeps me very calm. I am not fussing here at all, I just want to alert you to the fact that not only can any benzo or sedating med of any type can combine with subs and slow the breathing or even stop you from breathing, that is one of the reasons your subs doctor does NOT want you on it.
The other is likely that he is trying to heal you opiate addiction, and you could easily develop a dependence or addiction to benzo at the same time, this is called addiction switching, so, he is trying to head that off. The other reason is that at some point, it will be best for you to address the anxiety and learn to deal with it, to grow. I am not fussing at you, just explaining why he is so reluctant to see you on the benzo and subs. Right now, you are at a safe amount, ( if there is such a thing) people can develop a tolerance to benzos very very quickly. If you can ask your doctor to work with you to lower your subs dose, you may find the anxiety lessens and any other side effect( insomnia, constipation) will be reduced as well. Hope you are fine for your test next month. Pattishan
I want to give you just a thought these medicines sometimes decrease you respiratory rate and just be sure that if you continue to take these two medication together that you aren't alone, if you respiratory rate should decrease too much you would need medical help, I had some problems with prescribed pain medicine and me being very sick the doctor insisted someone be at the house and then if that should happen then help is a phone call away, just a suggestion I wish you only the very best!
you may be able to get your dr. To switch you to a low dose of a benzo that reacts better. I hear tenazapam or kloniopin are a little easier with some doctors. Another option you could try is natural valium. Health food places tend to have a natural (non benzo) but it has the same releif for anxiety. I've been addicted to iv oxy, hydromorophone, and herion for ten years. I did a year and half one methadone but for me it was liquid handcuffs. You've probably heard of all the garbage synthetic drugs they have now like spice "kinda of a pot like legal drug). The also have something called craydom that is ntaurl opiate and I've heard of people using it to get off opiates. Benzo withdrawl can literally be lethal. I would talk to your dr. Bout something similar with safer effects (klonapin seems to be fairly prescribed by sub doctors. Also at least look into natural over the counter benzos.
I used to take 4 2 milli bars a day and now get by on .5 of klonopin or if I'm jittery steel some of the natural benzo pills or tea seem to help. I think its worth looking into. DON'T QUIT XANAX cold turkey.I know none of this fixes it but I hopw there's a lil insight thatl help. Good uck and remember your mind is amazingly powerful with this
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 1 answer
Posted 8 Nov 2011 • 2 answers
Posted 9 Mar 2012 • 4 answers
Posted 26 Dec 2015 • 3 answers
Posted 19 days ago • 0 answers